MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number RLT261218
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 09/14/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient medications include but are not limited to: clopidogel, oxycodone, amlodipine, pravastatin, etravirine, kaletra.The instructions for use (ifu) for the gore® excluder® aaa endoprosthesis states, adverse events that may occur and / or require intervention include but are not limited to: endoleak.A review of the manufacturing records for the device(s) verified that the lot(s) met all pre-release specifications.
 
Event or Problem Description
On (b)(6) 2018, this patient underwent endovascular treatment for an abdominal aortic aneurysm and a left common iliac artery aneurysm (ciaa) and was implanted with gore® excluder® aaa endoprosthesis featuring c3® delivery system, and gore® excluder® iliac branch endoprostheses.It was reported that the right hypogastric artery was intentionally covered during the procedure by the ipsilateral leg of the main trunk.There was no aneurysm enlargement reported.On (b)(6) 2018, the patient underwent reintervention for a distal type i endoleak and coverage was extended on the right side with a gore® contralateral leg component.The patient tolerated the procedure and the endoleak was resolved.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key7885804
Report Number3007284313-2018-00262
Device Sequence Number16189467
Product Code MIH
UDI-Device Identifier00733132622436
UDI-Public00733132622436
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/05/2021
Device Catalogue NumberRLT261218
Device Lot Number18092456
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age67 YR
Patient Weight55